MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 760
Medical Device Problem Codes Device Inoperable (1663); Incorrect Error Code (2963)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Covidien/medtronic has not received the device/component from the customer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on a patient the 700 series ventilator was inoperative.There was no further details available.Although requested that it is unknown regarding the patient transfer and any harm reported.
 
Additional Manufacturer Narrative
Device, evaluation codes method, result and conclusion.Device evaluation: the service engineer confirmed the unit would not pass the power on self test (post) and generated error codes.The engineer replaced the missing intake cover, pressure solenoid, controller board, updated the software and navram.The ventilator passed all testing per manufacturer specifications and was returned to the customer for clinical use.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation summary: the controller printed circuit board (pcb) and the proportional solenoid (psol) pcb were returned for failure investigation.Both parts were visually inspected with no anomalies were observed.The controller pcb was evaluated on the test ventilator with no errors or alarms.There was no malfunction or product deficiency identified.The psol pcb was tested on the test ventilator.The fault was isolated to a component u38 on the pcb.If information is provided in the future, a supplemental report will be issued.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway,ie
MDR Report Key7524470
Report Number8020893-2018-00229
Device Sequence Number16500103
Product Code CBK
UDI-Device Identifier10884521180970
UDI-Public10884521180970
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number760
Device Catalogue NumberG-061949-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2018
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer05/10/2018
06/18/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date06/05/2018
06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1